# SDR FDEA202408131120

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 17,991 hours, 6,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A57111092203
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Part time: 17,991 hours, 6,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT BETWEEN STA 977/999 AND RBL 11/33 FLOOR FITTING BROKEN. MAIN CARGO COMPARTMENT BTWN STA 977/999 AND RBL 11/33 FLOOR FITTING WAS REPLACED   IAW E.A H-2550-T0380216
